# SDR AALA201810159007

- Difficulty date: October 11, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 77,695 hours, 41,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lgihts
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO EMERGENCY LIGHTS AT THE TOP OF THE COCKPIT OVERHEAD PANEL WERE BOTH INOPERATIVE.  REPLACED THE B5-23 BATTERY PACK IAW MM 33-53-00. OPS CHECKED OK.
